# SDR SWAA2023020783303

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AT BL0 FWD GALLEY AND LAV 2022-697160<[01] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AT BL 0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400; SHEET: 20; REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AT BL 0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400; SHEET: 20; REV -. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
